# SDR TWRA9711

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Filler
- Condition: Cracked
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-SERVICE, FOUND FOLLOWING DISCREPANCIES, AFT PRESSURE BULKHEAD AT BS 2360, AFT FILLER AT REAR OF LOWER WEB IS CHAFFED AND CRACKED BELOW APU DUCT CUTOUT.  REMOVED AND REPLACED AFT FILLER PER SRM 51-30-02.  (M)
